Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 406, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 26, 2011, 7:18 PM CDT for Franklin County, Gasconade County, Warren County, Missouri. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2011, 7:18 PM CDT (00:18 UTC)
- Expired
- Jun 26, 2011, 7:32 PM CDT
- In force
- 14 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Franklin County, MO, Gasconade County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 39 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 6:55 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.3 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 611 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 767 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
955
WUUS53 KLSX 270018
SVRLSX
MOC071-073-219-270100-
/O.NEW.KLSX.SV.W.0406.110627T0018Z-110627T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
718 PM CDT SUN JUN 26 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
SOUTHERN WARREN COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 800 PM CDT
* AT 716 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHEAST OF DRAKE...OR 10 MILES SOUTHWEST OF NEW HAVEN...AND
MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
NEW HAVEN...WRIGHT CITY...TRELOAR...MARTHASVILLE...DUTZOW...LYON
AND HOLSTEIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3885 9103 3875 9096 3874 9097 3859 9096
3841 9140 3856 9153
TIME...MOT...LOC 0018Z 237DEG 21KT 3853 9136
WIND...HAIL 60MPH 1.00IN
$$
CARNEY1 follow-up statement
595
WWUS53 KLSX 270032
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
732 PM CDT SUN JUN 26 2011
MOC071-073-219-270042-
/O.CAN.KLSX.SV.W.0406.000000T0000Z-110627T0100Z/
FRANKLIN MO-GASCONADE MO-WARREN MO-
732 PM CDT SUN JUN 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WARREN...GASCONADE
AND NORTHWESTERN FRANKLIN COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 200 AM.
LAT...LON 3885 9103 3875 9096 3874 9097 3859 9096
3841 9140 3856 9153
TIME...MOT...LOC 0032Z 237DEG 21KT 3857 9127
$$
CARNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:13 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jun 26, 6:13 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
613 PM CDT SUN JUN 26 2011
.DISCUSSION...
/529 PM CDT SUN JUN 26 2011/
HAVE ISSUED A FLASH FLOOD WATCH IN THE NORTHERN PART OF THE CWA
TONIGHT AND RECENTLY EXPANDED SEVERE THUNDERSTORM WATCH 558 TO
COVER THE SOUTHERN METRO. THUNDERSTORMS CONTINUE TO FIRE WHERE OLD
OUTFLOW BOUNDARY FROM LAST NIGHT MCS IS CONVERGING WITH OUTFLOWS
FROM THE STORMS THAT HAVE DEVELOPED IN THIS AREA IN RECENT HOURS.
THIS IS OCCURRING IN EXTREMELY UNSTABLE AIR WITH MLCAPES 4000-5000
J/KG WITH EFFECTIVE SHEAR AROUND 40KTS.
DO EXPECT DEVELOPMENT THIS EVENING ALONG THE WARM FRONT AS IT
MOVES NORTH INTO NORTHERN MO. HAVE INCREASED POPS TO LIKELIES AS
LOW LEVEL MOISTURE CONVERGENCE WILL INCREASE AS THE LOW LEVEL JET
INCREASES. THUNDERSTORMS THAT DO DEVELOP WILL ALSO HAVE THE
POTENTIAL TO BE SEVERE. THE PWATS ARE ALSO AROUND 2.3 INCHES WHICH
WILL FAVOR VERY HEAVY RAINFALL RATES. THE COUNTIES OVER NORTHEAST
MO AND WEST CENTRAL IL WHERE I HAVE ISSUED THE FLASH FLOOD WATCH
HAVE VERY SATURATED SOILS CAUSING INSTANT RUNOFF. THERE IS ALREADY
A NEARLY STATIONARY AREA OF STORMS THAT HAVE DEVELOPED OVER
SOUTHERN IOWA IN ADDITION TO THE MCS CURRENTLY MOVING ACROSS IOWA.
PROPAGATION VECTORS ARE GOING TO FAVOR MORE OF A SOUTH OR SOUTHEAST
MOVEMENT THROUGH THE EVENING INTO THE OVERNIGHT WHICH SUGGESTS AN
INCREASE IN AREAL COVERAGE AND ENHANCED FLASH FLOOD WATCH
POTENTIAL OVER THE NORTHERN CWA TONIGHT.
THINKING HAS NOT CHANGED THAT MCS WILL EXIT OR DECREASE IN INTENSITY
ON MONDAY MORNING FOLLOWED BY A BRIEF LULL BEFORE STORMS REDEVELOP
AS A COLD FRONT MOVES THROUGH THE AREA. SEVERE THUNDERSTORMS
INCLUDING SUPERCELLS STILL LOOK LIKELY GIVEN STRONG INSTABILITY
AND DEEP LAYER SHEAR AROUND 40 KNOTS. CHANCES FOR THUNDERSTORMS
WILL DIMINISH QUICKLY ON MONDAY NIGHT AS THE COLD FRONT PUSHES
SOUTH OF THE AREA.
MOST OF THE MEDIUM RANGE MODELS AGREE THAT THE RIDGE WILL THEN
BUILD OVER THE CENTRAL CONUS WITH MAINLY DRY CONDITIONS THE REST
OF THE WEEK AND ABOVE NORMAL TEMPERATURES AND HEAT INDICES OF 100
OR GREATER LATER IN THE WEEK.
BRITT
&&
.AVIATION...
/603 PM CDT SUN JUN 26 2011/
A THUNDERSTORM COMPLEX OVER IOWA IS EXPECTED TO DIVE SOUTHEASTWARD
TONIGHT AND AFFECT THE TAF SITES. KEPT VCTS MENTION DUE TO
UNCERTAINTY ON EXACTLY WHERE AND WHEN THE COMPLEX WILL REACH THE
TAF SITES. INCREASED LOW LEVEL MOISTURE WILL CONTRIBUTE TO
LOWERING CLOUD BASES OVERNIGHT AFTER PCPN ENDS. WINDS TURN SLY TO
SWLY AFTER THE WARM FRONT FINALLY LIFTS NORTH OF THE TAF SITES.
THERE IS A CHANCE OF THUNDERSTORMS ON MONDAY AFTERNOON AHEAD OF AN
APPROACHING COLD FRONT. WINDS WILL BECOME WLY TO NWLY AFTER FROPA.
SPECIFICS FOR KSTL...A THUNDERSTORM COMPLEX OVER IOWA IS EXPECTED
TO DIVE SOUTHEASTWARD AND REACH KSTL OVERNIGHT. MAINTAINED VCTS
DUE TO UNCERTAINTY ON EXACTLY WHEN THE COMPLEX WILL REACH KSTL.
SREF HANDLED THE LOWER CIGS VERY WELL LAST NIGHT...THEREFORE SEE
NO REASON NOT TO FOLLOW IT AGAIN TONIGHT SINCE A SIMILAR SITUATION
IS EXPECTED. WINDS TURN SLY TO SWLY AFTER THE WARM FRONT LIFTS
NORTH TOMORROW. THERE IS A CHANCE OF THUNDERSTORMS ON MONDAY
AFTERNOON AHEAD OF AN APPROACHING COLD FRONT WITH WINDS TURNING
WLY TO NWLY AFTER FROPA.
KANOFSKY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR KNOX MO-LEWIS MO-
MARION MO-SHELBY MO.
IL...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ADAMS IL-BROWN IL-
PIKE IL.
&&
WFO LSXHazardous weather outlook, Jun 26, 4:36 PM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 436 PM CDT SUN JUN 26 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-271200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 436 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE FOUND ACROSS THE REGION THIS EVENING. A FEW STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL... DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. IN ADDITION...A COMPLEX OF THUNDERSTORMS IS EXPECTED TO MOVE ACROSS NORTHERN MISSOURI INTO CENTRAL ILLINOIS LATE TONIGHT. THESE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL WHICH COULD PRODUCE FLASH FLOODING. LARGE HAIL AND DAMAGING WINDS WILL ALSO BE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE EXPECTED OVER THE REGION MONDAY INTO MONDAY NIGHT. A FEW SEVERE THUNDERSTORMS CAN BE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THROUGH TONIGHT. BRITT
In the hours before
Local storm report, Jun 26, 4:32 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
432 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL BONNE TERRE 37.92N 90.55W
06/26/2011 E0.25 INCH ST. FRANCOIS MO TRAINED SPOTTER
ON U.S. HIGHWAY 67.
&&
GOSSELINLocal storm report, Jun 26, 4:39 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
439 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM HAIL BLACKWELL 38.04N 90.62W
06/26/2011 E1.00 INCH ST. FRANCOIS MO TRAINED SPOTTER
&&
TRUETTLocal storm report, Jun 26, 4:44 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
444 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM FUNNEL CLOUD 4 ENE OLD MINES 38.05N 90.71W
06/26/2011 WASHINGTON MO TRAINED SPOTTER
&&
GOSSELINLocal storm report, Jun 26, 4:48 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
448 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL CADET 37.99N 90.69W
06/26/2011 E1.50 INCH WASHINGTON MO TRAINED SPOTTER
&&
TRUETTLocal storm report, Jun 26, 4:57 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
457 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL 4 ENE OLD MINES 38.05N 90.71W
06/26/2011 E2.00 INCH WASHINGTON MO TRAINED SPOTTER
SHREADING LEAVES OFF OF TREES. ALSO ROTATING WALL CLOUD
PASSED DIRECTLY OVERHEAD. THIS IS SECOND ROUND OF LARGE
HAIL SPOTTER HAS RECEIVED
&&
TRUETTSpecial weather statement, Jun 26, 6:38 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 638 PM CDT SUN JUN 26 2011 MOZ049-059-062-270030- FRANKLIN MO-GASCONADE MO-OSAGE MO- 638 PM CDT SUN JUN 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OSAGE...GASCONADE AND NORTHWESTERN FRANKLIN COUNTIES UNTIL 730 PM CDT... AT 635 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LINN TO 6 MILES SOUTH OF OWENSVILLE...AND MOVING NORTH AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... OWENSVILLE... MOUNT STERLING... ROSEBUD... GERALD... DRAKE... CHAMOIS... MORRISON... BAY... SWISS... GASCONADE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CARNEY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:26 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Gasconade, Montgomery, Osage | 38 min |
| Jun 26, 8:28 PM CDT | River Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 65 days |
| Jun 26, 8:30 PM CDT | Flash Flood Warning | LSX | Knox, Lewis | 12 hr |
| Jun 26, 8:34 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis | 41 min |
| Jun 26, 9:09 PM CDT | River Flood Warning | LSX | Lewis | 4 days |
| Jun 26, 9:09 PM CDT | River Flood Warning | LSX | Marion | 5 days |
| Jun 26, 9:16 PM CDT | Severe Thunderstorm Warning | LSX | Lewis | 59 min |
| Jun 27, 12:11 AM CDT | Severe Thunderstorm Warning | LSX | Knox | 19 min |
| Jun 27, 12:26 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Monroe, Ralls, Shelby | 49 min |
| Jun 27, 12:52 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Monroe, Montgomery, Pike and 1 more | 53 min |
| Jun 27, 12:55 AM CDT | Tornado Warning | LSX | Marion, Monroe, Ralls, Shelby | 20 min |
| Jun 27, 1:08 AM CDT | Tornado Warning | LSX | Marion, Monroe, Pike, Ralls | 37 min |
| Jun 27, 1:13 AM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion | 62 min |
| Jun 27, 1:27 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Lincoln, Montgomery, Pike, Saint Charles and 1 more | 63 min |
| Jun 27, 1:43 AM CDT | Tornado Warning | LSX | Pike | 32 min |
| Jun 27, 2:04 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Saint Louis | 41 min |
| Jun 27, 2:17 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Crawford, Franklin, Gasconade, Jefferson, Montgomery and 5 more | 43 min |
| Jun 27, 2:42 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 48 min |
| Jun 27, 3:01 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Sainte Genevieve, Saint Francois, Washington | 29 min |
| Jun 27, 3:14 AM CDT | River Flood Warning | LSX | Marion | 4 days |
| Jun 27, 4:18 AM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau, Osage | 23 min |
| Jun 27, 8:22 AM CDT | Areal Flood Warning | LSX | Knox, Lewis | 12 hr |
| Jun 27, 8:25 AM CDT | River Flood Warning | LSX | Marion | 4 days |
| Jun 27, 3:11 PM CDT | River Flood Warning | LSX | Franklin, Warren | 22 days |
| Jun 27, 3:11 PM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 44 days |
| Jun 27, 5:19 PM CDT | River Flood Warning | LSX | Lincoln | 18 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.